MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. I-PORT ADVANCE; I-PORT ADVANCE 6 MM 2-PACK

UNOMEDICAL DEVICES S.A. DE C.V. I-PORT ADVANCE; I-PORT ADVANCE 6 MM 2-PACK
Model Number MMT-100T
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4) event occurred in brazil.It was reported that the patient faced an infusion set damaged cannula event on (b)(6) 2025.No further information available.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Revision 21 of 3709030 does not require a complaint that is type 2 reportable to open a child investigation.This child investigation was opened against a previous revision of 3709030.Complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 5399171, in question was manufactured at the reynosa site.Device history record (dhr) review: the lot 5399171 was manufactured according to the work instruction (wi) version 22 and manufactured in the line li19 on 05-aug-2022, with a total of (b)(4) units.Review of the device history record (dhr) showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Conclusion summary of complaint investigation: as a result of the following: no non-conformance (nc) raised during production related to complaint code, no trend identified for the lot in question and malfunction code, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.

Brand Name
I-PORT ADVANCE
Common Device Name
I-PORT ADVANCE 6 MM 2-PACK
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave, fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., mexico 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, mexico 4320
MDR Report Key23322453
Report Number3003442380-2025-15253
Device Sequence Number9948540
Product Code FPA
UDI-Device Identifier05705244009356
UDI-Public05705244009356
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/08/2025
Device Model NumberMMT-100T
Device Lot Number5399171
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Initial Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown